Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Convergence rates for Tikhonov regularization in finite-dimensional subspaces of Hilbert scales

Authors: Heinz W. Engl and Andreas Neubauer
Journal: Proc. Amer. Math. Soc. 102 (1988), 587-592
MSC: Primary 65J10; Secondary 47A50
MathSciNet review: 928985
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this paper states how the discretization parameter and regularization parameter should be chosen in relation to the noise level in order to yield the optimal convergence rate for the Tikhonov-regularized solution of an ill-posed linear operator equation in a finite-dimensional subspace in the framework of Hilbert scales. The results apply to a wide class of spline and finite-element subspaces of Sobolev scales.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65J10, 47A50

Retrieve articles in all journals with MSC: 65J10, 47A50

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society